# SDR C2XA98BT053

- Difficulty date: July 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17831
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 185
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Contaminated
- Location: Mlg
- Stage of operation: CL
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

EWR - CREW REPORTED LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  AIRCRAFT RETURNED UNEVENTFULLY, AIRCRAFT MEL'D RETURNED TO SERVICE.  MAINTENANCE, ON RON, FOUND DIRTY PROXIMITY SWITCHES, CLEANED PERFORMED GEAR RETRACTION OPS CHECKED GOOD.  (M)
